Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

On "Generalized Logics"

Stephen L. Bloom
Studia Logica: An International Journal for Symbolic Logic
Vol. 33, No. 1 (1974), pp. 65-68
Published by: Springer
Stable URL: http://www.jstor.org/stable/20014694
Page Count: 5

You can always find the topics here!

Topics: Mathematical functions, Logical theorems, Algebra, Equivalence relation
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($43.95)
  • Add to My Lists
  • Cite this Item
On "Generalized Logics"
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[65]
    [65]
  • Thumbnail: Page 
66
    66
  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]